# SDR MASA2019032211772

- Difficulty date: March 22, 2019
- Submitted: March 23, 2019
- Operation: Air carrier
- Aircraft: N944LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15075
- Aircraft time: 22,568 hours, 20,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SVC DR LWR AFT EMER LT 3 BULBS INOP. RELAMPED.
